# SDR DALA2022072905233

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON FLOORBEAM-UPPER CHORD LBL 58, AT APPROX. STA377.7, (W1). CORRECTIVE ACTION: SUMMARY OF N.R.C. 00480. FLOORBEAM-UPPER CHORD LBL 58, AT APPROX. STA. 377.7 WAS REPAIRED. PER. ER/A 600693-14, REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (2338902)
